×

Durch Relationen induzierte Topologien. (German) Zbl 0507.54002


MSC:

54A05 Topological spaces and generalizations (closure spaces, etc.)
08A02 Relational systems, laws of composition
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] E. Čech: Topologické prostory. Čas. pěst. mat. fys. 66 (1937), D 225 - D 264. · JFM 63.1170.03
[2] Topological papers od Eduard Čech. (28. Topological spaces) Academia Prague 1968.
[3] K. Koutský V. Polák, M. Sekanina: On the commutativity of the modifications. Publ. Fac. Sci. Univ. Brno, No 454, ser. A 26 (1964), 275-292.
[4] K. Koutský, M. Sekanina: On the \(R\)-modification and several other modifications of a topology. Publ. Fac. Sci. Univ. Brno, No 410 (1960), 45 - 64.
[5] C. Kuratowski: Topologie I. Warszawa, 1948. · Zbl 0041.09603
[6] M. Sekanina: Sistemy topologij na dannom množestve. Czechosl. Math. J. 15 (90) 1965, 9-29.
[7] W. Sierpiński: Introduction to general topology. Toronto 1934. · JFM 60.0502.01
[8] J. Zidani: Structuration de l’ensemble des sous-espaces d’un espace par une relation. Rev. Française Informat. Recherche Operationelle 4 (1970), sér. R-3, 83 - 89.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.